• yervoy and anti pd1

    Asked by SandiA on Thursday, November 6, 2014

    yervoy and anti pd1

    Hi what's next family. I got a call this afternoon and I qualified for a clinical trial. I start next week. I am wondering who has had experience with yervoy and anti pd1. On the trial I will be receiving both drugs and wanted to have some idea what type of side effects to expect from someone who has been there....thank you!

    8 Answers from the Community

    8 answers
    • Keith59's Avatar
      Keith59

      I had four rounds of Yervoy. Side effect....nausea...fatigue....flu like symptoms....blown adrenal gland. I'm in my fourth round of PD1. Side effect not bad...low grade temp...light flu symptoms for a few days.

      over 6 years ago
    • melanomamama's Avatar
      melanomamama

      SandiA,
      I had Yervoy, but not PD-1. Fatigue, some skin disruption, some diarrhea. If you get diarrhea, they tell you to call right away, because you could dehydrate fast, and it is serious. Mine subsided on its own, so I was okay.
      Both of these two treatments are the newest of the FDA approved melanoma drugs, and they both have a good track record. I'm two and a half years out from my Yervoy with no melanoma recurrence. I hope you also get good results. Even if the side effects turn out to be rough, you are getting the state of the art stuff, so you'll have the best chance possible. Let us know how it goes.

      over 6 years ago
    • SunnyB's Avatar
      SunnyB

      Dear SandiA, All, I have not received any of those but hopefully i will also get in a trial to get PDL-1 (phase1) soon. May i also have a question in this topic, I would be very curious when you had yarvoy or PDL-1, did you have any tumors or you were tumor free? I heard immunine reactions can start after 2-3 months is that true? Can these reduce/cut tumors, lymph nodes?

      over 6 years ago
    • Keith59's Avatar
      Keith59

      @SunnyB....Yervoy can take up to six months to start working...long after your fourth and final infusion.

      over 6 years ago
    • jzwalker's Avatar
      jzwalker

      I finished 4 infusions of Yervoy January 2012. I have three lesions in my left lung and one in my right. The scan in February 2012 showed the lesions had shrunk by about one-third. Three weeks later my endocrine system went crazy and I ended up in the hospital for 5 days. My adrenals aren't working right because of that episode. As of last July, the lesions are stable. Stay strong and keep us informed.

      over 6 years ago
    • Terri's Avatar
      Terri

      I just finished my fourth and final dose of Yervoy last Tuesday. I am holding my breath. I was on this before and ended up in the hospital for a week with a adrenal reaction. My Dr. thought it was a full blown anaphylaxis, but I know better. It seemed I was on steroids forever. I am having mental changes, problems with memory...fatigue, and I just had four minor skin lesions pop up. I had them cut off. Good Luck everyone.

      over 6 years ago
    • SandiA's Avatar
      SandiA

      Hi everyone...I started my anti pd 1 and yervoy yesterday. I am exhausted and running a fever. Is this normal this soon?

      over 6 years ago
    • Terri's Avatar
      Terri

      Sounds like an immune reaction, which is to be expected. Call your Dr. and let him know! I think it means it is working!!

      over 6 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more skin cancer - melanoma questions.  Also, don't forget to check out our Skin Cancer - Melanoma page.